Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 3, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 20, 2011, 12:37 PM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It took effect at May 20, 2011, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 12:37 PM CDT (17:37 UTC)
- In effect from
- May 20, 2011, 1:00 PM CDT
- Expired
- May 20, 2011, 7:22 PM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Canadian River near Harrah (HRHO2). The gauge peaked at 14.53 ft at May 20, 2011, 6:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07241550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
740 WGUS44 KOUN 201737 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 1237 PM CDT FRI MAY 20 2011 OKC081-109-125-210537- /O.NEW.KOUN.FL.W.0003.110520T1800Z-110521T0648Z/ /HRHO2.1.ER.110520T1800Z.110521T0000Z.110521T0048Z.NO/ 1237 PM CDT FRI MAY 20 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE NORTH CANADIAN RIVER NEAR HARRAH. * UNTIL LATE TONIGHT. * AT 12:00 PM FRIDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER WILL RISE ABOVE FLOOD STAGE EARLY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 14.2 FEET FRIDAY EVENING. THE NORTH CANADIAN RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY EVENING. * IMPACT...AT 14 FEET...LOOK FOR SHORT DURATION FLOODING OF LOW-LYING AGRICULTURAL LANDS IN EASTERN OKLAHOMA COUNTY...THE SOUTHWEST CORNER OF LINCOLN COUNTY...AND NORTHWESTERN POTTAWATOMIE COUNTY. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
1 follow-up statement
900 WGUS84 KOUN 201906 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 206 PM CDT FRI MAY 20 2011 OKC081-109-125-210022- /O.EXT.KOUN.FL.W.0003.000000T0000Z-110521T0022Z/ /HRHO2.1.ER.110520T1725Z.110520T1800Z.110520T1822Z.NO/ 206 PM CDT FRI MAY 20 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH CANADIAN RIVER NEAR HARRAH * UNTIL THIS EVENING. * AT 1:00 PM FRIDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER IS NEAR CREST AND WILL BEGIN FALLING BY LATE FRIDAY AFTERNOON. THE NORTH CANADIAN RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY AFTERNOON. * IMPACT...AT 14 FEET...LOOK FOR SHORT DURATION FLOODING OF LOW-LYING AGRICULTURAL LANDS IN EASTERN OKLAHOMA COUNTY...THE SOUTHWEST CORNER OF LINCOLN COUNTY...AND NORTHWESTERN POTTAWATOMIE COUNTY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 12:33 PM CDT, 4 minutes earlier.
Area forecast discussion, May 20, 12:33 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1233 PM CDT FRI MAY 20 2011 .AVIATION... STRATIFORM PRECIP HAS MAINLY ENDED ACROSS ALL TAF SITES THIS MORNING WITH SCT/BKN IFR CEILINGS ACROSS PNC/OKC/OUN/LAW. NEW CONVECTION NEAR FRONT IN CENTRAL TEXAS WILL LIKELY REMAIN SOUTH AND EAST OF TAF SITES THIS AFTERNOON/EVENING. UPPER TROUGH REMAINS WEST OF AREA SO ADDITIONAL CHANCES FOR RAIN NEAR BOUNDARY IN WESTERN OK. NOT CONFIDENT WITH COVERAGE OF PRECIPITATION... SO WILL NOT MENTION IN TAFS. MAY SEE LOWER CLOUDS REFORM ALONG WITH LIGHT FOG LATE THIS EVENING AND OVERNIGHT ACROSS CENTRAL OKLAHOMA. && .PREV DISCUSSION... /ISSUED 633 AM CDT FRI MAY 20 2011/ AVIATION... MVFR CONDITIONS WITH LOCAL IFR LIKELY TO PERSIST THIS MORNING IN WAKE OF MCS AS IT WEAKENS AND MOVES E. CIGS 3-5K FT MAY LINGER IN MANY AREAS E OF DRYLINE/COLDFRONT INTO THIS EVENING. ANOTHER ROUND OF STORMS POSSIBLE THIS EVENING MAINLY CENTRAL OK. SECONDARY COLD FRONT SHIFTING WINDS IN NW OK BY AROUND 12Z SATURDAY. PREV DISCUSSION... /ISSUED 353 AM CDT FRI MAY 20 2011/ DISCUSSION... TODAY WOULD HAVE POTENTIAL TO BE AN ACTIVE SEVERE WEATHER DAY GIVEN A FAIRLY ROBUST NEGATIVE-TILT UPPER TROUGH ROTATING OUT OF THE BASE OF THE UPPER LOW OVER CO/WY. MITIGATING FACTOR IS LIKELY TO BE THE WIDESPREAD ONGOING CONVECTION EARLY THIS MORNING OVER W PARTS OF OK/TX. CONSIDERABLE UNCERTAINTY AS TO HOW MUCH RECOVERY WILL OCCUR IN THE WAKE OF THESE STORMS. CURRENT THINKING IS THAT EXISTING SQUALL LINE/MCS WILL CONTINUE E THROUGH THE MORNING BUT WITH SEVERE POTENTIAL LIMITED BY THE UNFAVORABLE TIME OF NIGHT/MORNING. THERE ALSO WILL BE LIMITED POTENTIAL FOR STRONG DESTABILIZATION BEHIND IT. THUS THERE IS A QUESTION AS TO WHETHER THE ADVANCING DRYLINE/COLD FRONT WILL SUPPORT ANOTHER ROUND OF STORMS LATER TODAY. STRONG SFC CONVERGENCE ALONG THE BOUNDARY... AND STRONG DYNAMIC FORCING ALOFT... MAY LEAD TO ANOTHER SQUALL LINE LATER TODAY WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. DISCRETE SUPERCELLS WILL BE POSSIBLE AT LEAST FOR A WHILE... WITH AN ATTENDANT RISK OF GIANT HAIL AND TORNADOES. MAIN FOCUS THIS MORNING IS ON THE ONGOING CONVECTION AND THE POTENTIAL FOR REDEVELOPMENT. AS SUCH WE WILL MAKE ONLY SUPERFICIAL ADJUSTMENTS TO THE REST OF THE FORECAST. WE MAY HAVE A RELATIVE BREAK IN CHANCES OF RAIN/STORMS ON SAT AS WE END UP BETWEEN SYSTEMS... FOLLOWED BY RENEWED CHANCES SUNDAY THROUGH THE MIDDLE OF NEXT WEEK AS THE LONGWAVE TROUGH OUT W RELOADS AND MOISTURE/ INSTABILITY RETURN. GFS AND ECMWF INDICATE A STRONGER WAVE MOVING THROUGH AROUND WED FOLLOWED BY COOLER/DRIER CONDITIONS. STANDARD INITIALIZATION ROUTINE WAS USED ON THE LATTER PERIODS OF THE FORECAST... WITH MINOR ADJUSTMENTS TO MATCH UP BETTER WITH NEIGHBORING GRIDS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 89 64 86 / 40 0 10 20 HOBART OK 58 89 61 85 / 20 10 10 20 WICHITA FALLS TX 60 92 67 90 / 30 0 10 20 GAGE OK 53 88 55 93 / 20 10 10 20 PONCA CITY OK 64 85 63 86 / 50 10 10 20 DURANT OK 65 87 69 86 / 60 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 01/01/01
Hazardous weather outlook, May 20, 11:45 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011
OKZ004>048-050>052-TXZ083>090-211100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI MAY 20 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES PORTIONS OF SOUTHEAST OKLAHOMA... SOUTH AND
EAST OF A HOLDENVILLE TO ARDMORE LINE. ALSO AN ISOLATED SEVERE STORM
WILL BE POSSIBLE ACROSS WESTERN OKLAHOMA... MAINLY WEST AND NORTH OF
LINE FROM CHEROKEE... TO WATONGA... TO WEATHERFORD AND ERICK.
TIMING...
THE MAIN CHANCE OF SEVERE WEATHER APPEARS TO BE THROUGH THE EARLY
AFTERNOON HOURS ALONG AND EAST OF INTERSTATE 35. HOWEVER THERE IS A
POSSIBILITY OF ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POSSIBILITY OF SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND TONIGHT.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND
SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON. THERE WILL BE A CHANCE OF
ISOLATED SEVERE THUNDERSTORMS WITH THIS ACTIVITY PRODUCING
STRONG WINDS... AND HAIL TO THE SIZE OF HALF DOLLARS. THE STORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. THESE THUNDERSTORMS ARE
EXPECTED TO MOVE EAST OUT OF THE AREA LATER THIS AFTERNOON.
MEANWHILE... A STRONG STORM SYSTEM REMAINS TO THE WEST... AND WILL
MOVE FROM THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND TONIGHT.
HOWEVER... THE WIDESPREAD PRECIPITATION AND ASSOCIATED CLOUD COVER
FROM THE EARLIER STORMS ARE EXPECTED TO LIMIT INSTABILITY TODAY
AHEAD OF THE DRYLINE. ALTHOUGH SOME THUNDERSTORMS MAY DEVELOP ALONG
A DRYLINE ACROSS FAR WESTERN OKLAHOMA AND ADJACENT PART OF WESTERN
NORTH TEXAS THIS AFTERNOON... AND AN ISOLATED SEVERE STORM COULD
OCCUR... ORGANIZED WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING OF LOW-LYING AND FLOOD
PRONE AREAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN BY SUNDAY AND SUNDAY
NIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS... ESPECIALLY IN
SOUTHEAST AND SOUTH CENTRAL OKLAHOMA. THUNDERSTORM CHANCES WILL THEN
PERSIST ACROSS OKLAHOMA AND NORTH TEXAS THROUGH WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.In the hours before
Special weather statement, May 20, 10:28 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1028 AM CDT FRI MAY 20 2011
OKZ040>042-046-047-050-051-201600-
LOVE OK-MURRAY OK-JOHNSTON OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-
CARTER OK-
1028 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...
JOHNSTON...LOVE...MARSHALL...MURRAY AND PONTOTOC COUNTIES.
AT 1028 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES NORTH OF HENNEPIN TO 15 MILES SOUTHWEST OF OVERBROOK...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3390 9689 3393 9689 3395 9693 3392 9698
3403 9736 3471 9737 3472 9684 3387 9679Local storm report, May 20, 10:52 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 2 S CHATTANOOGA 34.40N 98.65W
05/19/2011 COTTON OK AMATEUR RADIO
DELAYED REPORT OF POWER POLES DOWN IN THE CHATTANOOGA
AREA. TIME ESTIMATED.
&&
MASpecial weather statement, May 20, 11:09 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 AM CDT FRI MAY 20 2011
OKZ031-032-042-043-047-048-051-052-201645-
SEMINOLE OK-COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-MARSHALL OK-
PONTOTOC OK-ATOKA OK-
1109 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL...
HUGHES...JOHNSTON...MARSHALL...PONTOTOC AND SEMINOLE COUNTIES.
AT 1107 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF BYNG TO 8 MILES SOUTHWEST OF WILLIS...MOVING
NORTHEAST AT 50 MPH. HEAVY RAINFALL CAN BE EXPECTED WITH THESE
STORMS WITH RAINFALL RATES OF AROUND AN INCH PER HOUR. THIS MAY
RESULT IN MINOR FOODING OF LOW LYING OR POOR DRAINAGE AREAS. IN
ADDITION...SOME OF THE STRONGER STORMS MAY HAVE WIND GUSTS TO 40
MPH.
THE HEAVIEST RAIN THROUGH NOON IS EXPECTED IN THE AREA FROM AROUND
MADILL AND KINGSTON...NORTH THROUGH ADA AND HOLDENVILLE.
LAT...LON 3511 9602 3505 9607 3460 9611 3378 9639
3377 9649 3381 9652 3385 9662 3389 9659
3391 9664 3383 9671 3386 9680 3385 9686
3401 9694 3461 9682 3475 9692 3493 9681
3493 9680 3491 9677 3497 9677 3530 9599Local storm report, May 20, 11:45 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 3 S OKLAUNION 34.09N 99.13W
05/19/2011 WILBARGER TX STORM CHASER
DELAYED REPORT OF STRUCTURAL DAMAGE TO A HOME AND TREE
AND POWER LINE DAMAGE ALONG HIGHWAY 183 NEAR OKLAUNION.
&&
MASpecial weather statement, May 20, 11:47 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI MAY 20 2011
OKZ043-047-048-052-201730-
COAL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
1147 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL AND
JOHNSTON COUNTIES.
AT 1145 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHEAST OF CENTRAHOMA TO KEMP...MOVING EAST AT 40 MPH. HEAVY
RAINFALL CAN BE EXPECTED WITH THESE STORMS WITH RAINFALL RATES OF
AROUND AN INCH PER HOUR. THIS MAY RESULT IN MINOR FOODING OF LOW
LYING OR POOR DRAINAGE AREAS. IN ADDITION...SOME OF THE STRONGER
STORMS MAY HAVE WIND GUSTS TO 40 MPH.
THE HEAVIEST RAIN THROUGH 1230 PM IS EXPECTED IN THE AREA FROM
AROUND DURANT NORTH THROUGH ATOKA AND COALGATE.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3451 9567 3450 9578 3417 9578 3416 9596
3395 9593 3389 9580 3385 9581 3389 9594
3382 9613 3377 9616 3373 9637 3378 9642
3384 9660 3476 9634 3475 9608 3469 9608
3469 9589 3460 9587 3460 9568 3457 9566Special weather statement, May 20, 12:27 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1227 PM CDT FRI MAY 20 2011
OKZ048-052-201800-
BRYAN OK-ATOKA OK-
1227 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.
AT 1227 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES EAST OF MCGEE CREEK LAKE TO 10 MILES SOUTHEAST OF BLUE...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3416 9579 3416 9596 3412 9593 3395 9593
3393 9590 3390 9638 3411 9633 3448 9597
3446 9578 3416 9578The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 48 min |
| May 19, 7:38 PM CDT | Tornado Warning | OUN | Tillman | 52 min |
| May 19, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 52 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 42 min |
| May 19, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 19, 8:38 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 22 min |
| May 19, 8:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| May 19, 8:58 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 62 min |
| May 19, 9:06 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 19, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 61 min |
| May 19, 9:43 PM CDT | Special Weather Statement | OUN | Grady | 32 min |
| May 19, 9:58 PM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| May 19, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 64 min |
| May 19, 10:20 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 3 hr |
| May 19, 10:26 PM CDT | Special Weather Statement | OUN | Grady, Oklahoma | 34 min |
| May 19, 10:28 PM CDT | Special Weather Statement | OUN | Harmon | 32 min |
| May 19, 10:45 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 30 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| May 19, 10:58 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| May 19, 11:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| May 19, 11:20 PM CDT | Special Weather Statement | OUN | Greer | 25 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Noble | 64 min |
| May 19, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 22 min |
| May 20, 12:12 AM CDT | Special Weather Statement | OUN | Greer | 33 min |
| May 20, 12:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| May 20, 12:29 AM CDT | Special Weather Statement | OUN | Kay, Noble | 61 min |
| May 20, 12:42 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 20, 12:44 AM CDT | Special Weather Statement | OUN | Greer | 31 min |
| May 20, 1:15 AM CDT | Special Weather Statement | OUN | Washita | 30 min |
| May 20, 1:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 46 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 20, 2:11 AM CDT | Special Weather Statement | OUN | Greer, Jackson | 64 min |
| May 20, 2:25 AM CDT | Special Weather Statement | OUN | Ellis | 35 min |
| May 20, 2:29 AM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 20, 2:37 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| May 20, 2:45 AM CDT | River Flood Warning | OUN | Oklahoma | 6 hr |
| May 20, 2:57 AM CDT | Special Weather Statement | OUN | Blaine | 18 min |
| May 20, 3:04 AM CDT | Special Weather Statement | OUN | Logan | 26 min |
| May 20, 3:11 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Kiowa, Tillman | 49 min |
| May 20, 3:27 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 20, 3:54 AM CDT | Special Weather Statement | OUN | Garfield | 36 min |
| May 20, 3:56 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more | 64 min |
| May 20, 5:04 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more | 56 min |
| May 20, 5:29 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 20, 5:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 26 min |
| May 20, 6:04 AM CDT | Special Weather Statement | OUN | Kay | 41 min |
| May 20, 6:47 AM CDT | Areal Flood Advisory | OUN | Garfield | 118 min |
| May 20, 8:45 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma | 3 hr |
| May 20, 9:05 AM CDT | Special Weather Statement | OUN | Carter, Hughes, Johnston, Love, Murray, Pontotoc | 40 min |
| May 20, 9:57 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Marshall | 63 min |
| May 20, 10:28 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 32 min |
| May 20, 11:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 36 min |
| May 20, 11:47 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 43 min |
| May 20, 12:27 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 33 min |
| May 20, 2:15 PM CDT | Special Weather Statement | OUN | Love, Marshall | 30 min |
| May 20, 2:43 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 32 min |
| May 20, 3:19 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 26 min |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 39 min |
| May 20, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 32 min |
| May 20, 4:16 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 20, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.